Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Trying to conceive, taking folic acid and glucophage. Mixed result of HPT. What to do?

Hi, I had a query. I had my last period on 2nd July 2012. We are trying for our first baby. I am currently taking folic acid and glucophage on doctor s advice. I had home pregnancy test on 28th July and I found light positive line and I repeated the test on 30th July and I found negative. I had mild cramps . Am I pregnant?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi Priyanka,
Thanks for posting your query.
There are three possibilities-
Your second test kit is defective and has given a false negative result.
Second, you have undergone a missed abortion.
and the third possibility, is that you have an ectopic pregnancy which at times can rupture and can cause life threatening complications.
You should consult a gynecologist at the earliest for physical examination and get serum beta hCG levels which are more specific and sensitive and get an ultrasound abdomen.
I will be available for your follow up queries.

Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor